# SDR REXA2025121201030

- Difficulty date: October 31, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670517371
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH FWD CORNER TO SUPPORT OF THE JB6 AT FWD EQUIPMENT COMPARTMENT. RH FWD CORNER TO SUPPORT OF THE JB6 AT FWD EQUIPMENT COMPARTMENT WAS REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01
